Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App 
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Vivir con el VIHVivir con el VIH
         
Rollover images to visit our other forums!
  
  • Email Email
  • Glossary Glossary


Joroba de Bufalo
Jun 15, 2007

Hola DR, mi pregunta es: TRUVADA puede ayudar a crecer la joroba de bufalo,? lei que con INDINAVIR Y RITONAVIR sí, pero TRUVADA tambien provoca esto? Joel.

Response from Dr. Natterstad

Hola Joel,

La joroba de búfalo, depósitos de grasa en la espalda superior y un componente del síndrome de lipohipertrofia (depósitos de grasa en el abdomen, en la espalda y en el pecho), es un efecto secundario potencial que se asocia típicamente al uso de los inhibidores de la proteasa, tales como el indinavir y el ritonavir que mencionaste, y no al nucleósidos/nucleótidos, de cual categoría Truvada (tenofovir + emtricitabina) es un miembro.

Saludos.

Dr. Steve


Previous
Cambio a TRUVADA
Next
Esposa

  
  • Email Email
  • Glossary Glossary


 
Advertisement




Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement